The Annals of Statistics

Correction: Asymptotic Local Minimaxity in Sequential Point Estimation

Michael Woodroofe

Full-text: Open access

Article information

Source
Ann. Statist., Volume 17, Number 1 (1989), 452.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176347031

Digital Object Identifier
doi:10.1214/aos/1176347031

Mathematical Reviews number (MathSciNet)
MR981465

Zentralblatt MATH identifier
0675.62053

JSTOR
links.jstor.org

Citation

Woodroofe, Michael. Correction: Asymptotic Local Minimaxity in Sequential Point Estimation. Ann. Statist. 17 (1989), no. 1, 452. doi:10.1214/aos/1176347031. https://projecteuclid.org/euclid.aos/1176347031


Export citation

See also

  • Original Paper: Michael Woodroofe. Asymptotic Local Minimaxity in Sequential Point Estimation. Ann. Statist., Volume 13, Number 2 (1985), 676--688.